# SDR SWAA2016022949492

- Difficulty date: January 13, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 6547952358
- Part serial: 002648
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CROSSBEAM D, T CHORD CRACKED AT FWD END.  REPAIRED T CHORD IAW EA.
